# SDR AALA201707319044

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 14,703 hours, 5,881 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 66004
- Condition: Failed
- Location: Mlg
- Part time: 14,691 hours, 5,877 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES RELEASED ON UPPER ECAM AS SOON AS AIRCRAFT LANDED. LEFT OUTBOARD AUTO BRAKE FAILED AND LEFT INBOARD TIRE HEATED TO 750 AND THEN TURNED OFF ANTISKID NOSE WHEEL STEERING AND AUTO BRAKE RELEASED. LEFT OUTSIDE BRAKE REMAINED AT 40 DEGREES. MAINTENANCE PERFORMED TSM 32-42-00-810-922 AND FOUND THE NR 1 BRAKE TACH INOPERATIVE. REPLACED THE NR 1 TACH (19GG) IAW AMM 32-42-57 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
